Skip to main content
Commentary

Confusion about epinephrine dosing leading to iatrogenic overdose: a life-threatening problem with a potential solution.

Kanwar M, Irvin CB, Frank JJ, et al. Confusion about epinephrine dosing leading to iatrogenic overdose: a life-threatening problem with a potential solution. Ann Emerg Med. 2010;55(4):341-4. doi:10.1016/j.annemergmed.2009.11.008.

Save
Print
May 12, 2010
Kanwar M, Irvin CB, Frank JJ, et al. Ann Emerg Med. 2010;55(4):341-4.

This article discusses several cases of errors and near misses due to incorrect dosing of epinephrine and gives examples of potential solutions to the problem. A prior study found that unclear drug labels contributed to medication errors with epinephrine.

Save
Print
Cite
Citation

Kanwar M, Irvin CB, Frank JJ, et al. Confusion about epinephrine dosing leading to iatrogenic overdose: a life-threatening problem with a potential solution. Ann Emerg Med. 2010;55(4):341-4. doi:10.1016/j.annemergmed.2009.11.008.

Related Resources